Bipartite synchronization of Lur'e network under signed digraph

Liu, F, Song, Q, Wen, G, Lu, J and Cao, J 2018, 'Bipartite synchronization of Lur'e network under signed digraph', International Journal of Robust and Nonlinear Control, vol. 28, no. 18, pp. 6087-6105.


Document type: Journal Article
Collection: Journal Articles

Title Bipartite synchronization of Lur'e network under signed digraph
Author(s) Liu, F
Song, Q
Wen, G
Lu, J
Cao, J
Year 2018
Journal name International Journal of Robust and Nonlinear Control
Volume number 28
Issue number 18
Start page 6087
End page 6105
Total pages 19
Publisher John Wiley & Sons
Abstract This paper considers the bipartite leaderless and leader-following synchronization in a network of coupled Lur'e systems with sector-condition node dynamics and signed digraph topology, where the interaction digraph consists of both positive and negative communication links. Continuous-time and sampled-data control algorithms are, respectively, proposed to solve the bipartite synchronization problems for the signed Lur'e network. Under some assumptions on the network structure and node functions, some bipartite synchronization conditions are established for signed Lur'e network by using coordinate transform, linear matrix inequalities, and algebraic graph theories. For the continuous-time control algorithms, it is shown that the bipartite synchronization problems of the signed Lur'e network can always be solved if the coupling strength is sufficiently large and the network topology satisfies some suitable conditions. For the sampled-data control algorithms, an upper bound of the sampling intervals is estimated to ensure that the bipartite synchronization can be reached in the signed Lur'e network. Some simulation results are given to illustrate the effectiveness of the theoretical analysis.
Subject Complex Physical Systems
Keyword(s) bipartite synchronization
Lur'e network
pinning control
signed graph
S-procedure
DOI - identifier 10.1002/rnc.4358
Copyright notice © 2018 John Wiley & Sons, Ltd.
ISSN 1049-8923
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 5 Abstract Views  -  Detailed Statistics
Created: Mon, 29 Apr 2019, 13:04:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us